In overdose situations, Advil is the safest. Ibuprofen has the lowest toxicity of all over-the-counter pain medications. Due to its wide therapeutic margin and low toxicity profile, serious overdose situations or instances of death are rare.
Is Advil toxic?
When used as directed, ibuprofen, the active ingredient in Advil, is a safe and effective OTC pain reliever and fever reducer.
Can you overdose on Advil?
When used as directed, Advil is the safest in overdose situations. Signs of overdose are known to occur at 40x the maximum daily dose (1200mg). This low toxicity profile makes Advil a safe and effective pain reliever for multiple aches and pains.
What happens if you overdose on Advil?
If you overdose on Advil call your doctor immediately or contact the Poison Help line at 1-800-222-1222.
Instances of overdose are extremely rare with Advil. However, symptoms of overdose include GI disturbances, kidney failure, and a slowing down of your central nervous system. They typically appear within 4 hours but are largely reversible and have a low risk of long-term effects.
Patients experiencing prolonged, severe or life-threatening overdose symptoms.